# SDR AALA202007189031

- Difficulty date: July 12, 2020
- Submitted: July 18, 2020
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 20,264 hours, 7,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED AFT CABIN FLOOR SHEAR WEB AT FR 68 AND S23L. REPLACED SHEAR WEB PER SRM 51-42-11.
